Zehra Nurkanović (ORCID:0000-0002-0917-8433)
Zehra Nurkanović (ORCID:0000-0002-0917-8433)
Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
Potvrđena adresa e-pošte na untz.ba - Početna stranica
Naslov
Citirano
Citirano
Godina
Global behavior of a three-dimensional linear fractional system of difference equations
MRS Kulenović, Z Nurkanović
Journal of Mathematical Analysis and Applications 310 (2), 673-689, 2005
342005
Stability of Lyness’ equation with period–three coefficient
MRS Kulenović, Z Nurkanović
Radovi Matematički 12, 153-161, 2004
212004
STABILITY OF THE kTH ORDER LYNESS'EQUATION WITH A PERIOD-k COEFFICIENT
EJ Janowski, MRS Kulenović, Z Nurkanović
International Journal of Bifurcation and Chaos 17 (01), 143-152, 2007
192007
Basins of attraction of certain rational anti-competitive system of difference equations in the plane
S Moranjkić, Z Nurkanović
Advances in Differerence Equations 1, 153, 2012
182012
Stability of Lyness’ equation with period-two coefficient via KAM theory
MRS Kulenović, Z Nurkanović
J. Concr. Appl. Math 6, 229-245, 2008
152008
Local and Global Dynamics of Certain Second-Order Rational Difference Equations Containing Quadratic Terms
S Moranjkić, Z Nurkanović
Advances in Dynamical Systems and Applications 12 (2), 123-157, 2017
142017
The Rate of Convergence of Solutions of a three-dimensional linear fractional system of difference equations
MRS Kulenović, Z Nurkanović
Zbornik radova PMF Tuzla-Svezak Matematika 2, 1-6, 2005
142005
Naimark-Sacker bifurcation of second order rational difference equation with quadratic terms
MRS Kulenović, S Moranjkić, Z Nurkanović
Journal of Nonlinear Sciences and Applications 10 (7), 3477-3489, 2017
122017
Global dynamics and bifurcation of a perturbed sigmoid Beverton-Holt difference equation
MRS Kulenovic, S Moranjkic, Z Nurkanovic
Mathematical Methods in the Applied Sciences 39 (10), 2696-2715, 2016
122016
Birkhoff normal forms, KAM theory and symmetries for certain second order rational difference equation with quadratic term
S Jašarević-Hrustić, Z Nurkanović, M Kulenovic, E Pilav
122015
Stability, Periodicity and Neimark–Sacker Bifurcation of Certain Homogeneous Fractional Difference Equations
M Garić-Demirović, M Nurkanović, Z Nurkanović
Int. J. Differ. Equ 12, 27-53, 2017
102017
Birkhoff Normal Forms and KAM theory for Gumowski-Mira Equation
MRS Kulenović, Z Nurkanović, E Pilav
The Scientific World Journal, 8, 2014
92014
An example of a globally asymptotically stable anti-monotonic system of rational difference equations in the plane
D Burgić, Z Nurkanović
Sarajevo Journal of Mathematics 5 (18), 235-245, 2009
92009
Global dynamics of certain mix monotone difference equation
S Kalabušić, M Nurkanović, Z Nurkanović
Mathematics 6 (1), 10, 2018
72018
Global Asymptotic Stability and Naimark-Sacker Bifurcation of Certain Mix Monotone Difference Equation
MRS Kulenović, S Moranjkić, M Nurkanović, Z Nurkanović
Discrete Dynamics in Nature and Society 2018, 22, 2018
52018
Global Dynamics of Certain Mix Monotone Difference Equation via Center Manifold Theory and Theory of Monotone Maps
M Kulenović, M Nurkanović, Z Nurkanović
Sarajevo Journal of Mathematics 15 (2), 129-154, 2019
42019
Stability, periodicity, and symmetries of certain second-order fractional difference equation with quadratic terms via KAM theory
M Garic-Demirovic, M Nurkanovic, Z Nurkanovic
Math. Methods Appl. Sci 40, 306-318, 2017
42017
Iracionalne jednadžbe i nejednadžbe
M Nurkanović, Z Nurkanović
Evolventa 2 (1), 21-33, 2019
32019
Kolmogorov-Arnold-Moser Theory and Symmetries for a Polynomial Quadratic Second Order Difference Equation
TF Ibrahim, Z Nurkanović
Mathematics 7 (9), 790, 2019
32019
BIRKHOFF NORMAL FORMS, KAM THEORY, PERIODICITY AND SYMMETRIES FOR CERTAIN RATIONAL DIFFERENCE EQUATION WITH CUBIC TERMS
M Nurkanović, Z Nurkanović
SARAJEVO JOURNAL OF MATHEMATICS 12 (25), 217-231, 2016
32016
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20